# SDR SWAA970361

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 215201
- Condition: Failed
- Location: Ac Bay
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IN CRUISE, FLIGHT ATTENDANT REPORTED A BURNED ODOR AT FWD AND AFT AREAS OF CABIN SMELL WAS SIMILAR TO A BURNED MATCH.  ODOR CEASED.  TURNING GASPER FAN OFF AND PACK TO FULL COLD, SMELL DISAPPEARED.  INSPECTED AND FOUND GASPER FAN WITH BAD SHAFT AND BEARINGS.  REPLACED PER BOEING M/M.
